Log In Sign Up

Provera


Forum: Trying to Conceive

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive LinkBack Topic Tools Search this Topic Display Modes
  #1  
November 17th, 2007, 09:44 AM
lucidity03's Avatar Mega Super Mommy
Join Date: Apr 2007
Location: Pittsburgh, PA
Posts: 2,404
Hey ladies. I started to take Provera on Thursday to induce a cycle. We did the BD the same day I took the provera. Well, that same day I noticed some fertile CM. I didn't think much of it because I have gotten several fertile patches of CM through each cycle.

I didn't O until CD 46 on my last cycle. That's why I was put on this med.

Anyway... my temp went up slightly on Friday and now this morning it shot up. I slept horribly but now I have two days of higher temps and if I get a third day tomorrow, I will get my crosshairs. I don't know if I O'ed.

So now I'm scared. What if this egg catches?

My doctor said that Provera wouldn't cause a miscarriage and my sister was on it for Endo and got pregnant without a problem.

But, I'm worried. It's designed to make you bleed... at least in my case.

Have any of you had any experiences with Provera? I can't call the doctor because it's Satuday and can't call until Monday. I also don't want to stop this med in the middle of it. And, it's probable that a. I didn't actually O, or b. the eggie didn't catch, anyway.

(And the open circles on my chart are only becuse I've been temping at 6am rather than 7.)

This is the first time while TTC that I almost hope I didn't O!

Does anyone know about Provera? I researched it and found mixed answers about its safety with pregnancy. All I know is that at least my doc said it wouldn't cause miscarriage and my sister was on it and got pg.

Sorry... I'm just freaking out and needed to get this out.

__________________
Reply With Quote
  #2  
November 17th, 2007, 09:52 AM
LadyTkachenko's Avatar *~GreenTeamFeb2015~*
Join Date: Jan 2006
Location: WA
Posts: 13,610
Yeah it sure does look like you O'd. I don't know anything about this drug but I hope it all works out for you. ~hugs~
__________________
Mom to: Malachi 15, Trinity 10, Anastasiya 7, Nathan 5

Reply With Quote
  #3  
November 17th, 2007, 02:12 PM
lucidity03's Avatar Mega Super Mommy
Join Date: Apr 2007
Location: Pittsburgh, PA
Posts: 2,404
Thanks. I guess for now I'll keep taking it and if my temps stay up through Monday, I'll call the doctor. I supposed I don't really have any other choice.

__________________
Reply With Quote
  #4  
November 17th, 2007, 02:22 PM
LadyTkachenko's Avatar *~GreenTeamFeb2015~*
Join Date: Jan 2006
Location: WA
Posts: 13,610
Good luck at the doctors. Keep us updated on how it goes.
__________________
Mom to: Malachi 15, Trinity 10, Anastasiya 7, Nathan 5

Reply With Quote
  #5  
November 17th, 2007, 03:27 PM
lucidity03's Avatar Mega Super Mommy
Join Date: Apr 2007
Location: Pittsburgh, PA
Posts: 2,404
Thanks, I will.
__________________
Reply With Quote
  #6  
November 17th, 2007, 09:56 PM
tyggrlili25's Avatar Platinum Supermommy
Join Date: Aug 2007
Location: San Diego
Posts: 18,724
Send a message via AIM to tyggrlili25 Send a message via Yahoo to tyggrlili25
yes please let us know what the doctor says hon..your in m T & P's.
__________________



Reply With Quote
  #7  
November 17th, 2007, 10:33 PM
FyreMommy2B's Avatar Mega Super Mommy
Join Date: Sep 2007
Posts: 3,386
I've taken provera 2x now and my doctor told me that the primary concern with Provera is that it can cause birth defects, but that it is a very slight chance only and nothing to cause panic over. I had to have a pregnancy test before being given the Provera & my doctor recommended that we do not have sex the week before starting the medication.

I found the following online:

Quote:
There *is* an increased risk of birth defects in children born to mothers who took Provera during early pregnancy. It is a *slightly* increased risk. The risk arises both from the fact that Provera may cause an implanted ova with serious defects from miscarrying (because it is a uterine relaxant) and from the effect that artificially elevated female hormone levels may have on a male fetus. The risk, as I say, is still slight (meaning that it does often happen that women who do not know they are pregnant take medications to induce a period. They shouldn't panic! Their chances of having a child with birth defects are still very very slim. Progestins (Provera) don't necessarily cause miscarriage but instead just slightly increase the risk of minor birth defects.[/b]
__________________





Our 2 year journey through Infertility & conceiving via IUI
http://www.fertilityfriend.com/home/1a8678
























Reply With Quote
  #8  
November 18th, 2007, 05:32 AM
Lady Caillean's Avatar Veteran
Join Date: Nov 2007
Location: Scotland UK
Posts: 217
If your temp stays up i would definitly say you O'd! Are you taking your tmps at the same time each day? I ask because you have a few open circles!
__________________


A woman is the full circle.
Within her is the power to create, nurture and transform.

~ Diane Mariechild ~
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 05:35 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2015, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0